# SDR 99UAL900238

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Engine: Pwa JT8D15
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B3
- Condition: Failed
- Location: E & E Compt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL INSTRUMENT FLAGS ASSOCIATED WITH CADC IN VIEW, CAPTAINS ALTIMETER, ALTITUDE ALERT, GPWS FALL, WINDSHEAR INOPERATIVE, TAS OFF.  RETURNED TO ORD.  *S/D*  REPLACED NR 1 CENTRAL AIR DATA COMPUTER.
